# SDR IPXA09M54900

- Difficulty date: March 4, 2009
- Submitted: March 6, 2009
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- System (JASC): 5245 · Air Conditioning Doors
- Part: Skin
- Part number: ACA3822512
- Condition: Cracked
- Location: Ac Bay Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A NR 3 A/C COMPARTMENT DOOR HAS SKIN CRACK AT TOP EDGE.  APPLIED DOUBLER REPAIR PER EO MD11-5240-31630.
